Second Hankel Determinant for Strongly Bi-Starlike of order α

Chow Li Yong, and Aini Janteng, and Suzeini Abd. Halim, (2018) Second Hankel Determinant for Strongly Bi-Starlike of order α. Global Journal of Pure and Applied Mathematics. er 6 (2018), pp. 841–849, 14 (6). pp. 841-849. ISSN 0973-1768

[img]
Preview
Text
Second Hankel Determinant for Strongly Bi-Starlike of order α.pdf

Download (64kB) | Preview
[img]
Preview
Text
Second Hankel Determinant for Strongly Bi-Starlike of order α 1.pdf

Download (119kB) | Preview

Abstract

Let A denote the class of functions f (z) = z + �∞ n=2 anz n which are analytic in the open unit disc U = {z : |z| < 1}. Let S denote the class of all functions in A that are univalent in U. A function f ∈ A is said to be bi-univalent in U if both f and f −1 are univalent in U. Let denote the class of bi-univalent functions in U. In this paper, we obtained the upper bounds for the second Hankel functional |a2a4 − a2 3 | for strongly bi-starlike of order α.

Item Type: Article
Uncontrolled Keywords: Analytic, Bi-univalent, second Hankel determinant, upper bound.
Subjects: Q Science > Q Science (General)
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: MDM SITI AZIZAH IDRIS
Date Deposited: 05 Aug 2020 00:01
Last Modified: 05 Aug 2020 00:01
URI: http://eprints.ums.edu.my/id/eprint/25749

Actions (login required)

View Item View Item